# SDR 95ZZZX5755

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9244C
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R1887004
- Engine: Lyc TIO540S1AD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Drain Tank
- Part number: LW14463
- Condition: Cracked
- Location: Turbo
- Part time: 2,056 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TURBO DRAIN TANK FOUND CRACKED 1.50 INCHES LONG AND OIL LEAKING OUT.  CRACK WAS AT BASE OF WELD WHERE MOUNT TUBE IS WELDED TO TANK.  SHEET METAL WALL JUST AHEAD OF TANK WAS WORN THROUGH EDGE OF TANK WHICH HAD BEEN RIDING ON IT.  SUBMITTER RECOMMENDS INSPECTING AIRCRAFT FOR BENDING LOAD ON TANK AND CAUSING TANK METAL TO FATIGUE AND CRACK.  IF WEAR IS FOUND ON SHEET METAL, CUT OUT ROUND AREA AND PUT ON A CURVED PATCH.
